# SDR 97ZZZX3372

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5777513502
- Condition: Cracked
- Location: Rt Mlg
- Part time: 44,981 hours
- Component: Cleveland, 5777703504
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING MIAMI, EXPERIENCED JOLT ON RIGHT HAND MLG.  THE ROLL-OUT AND TAXI WAS NORMAL.  GROUND INSPECTION REVEALED RIGHT MLG SHOCK STRUT ASSY OUTER CYLINDER CRACKED VERTICALLY THE ENTIRE LENGTH OF THE CYLINDER.  AFFECTED PARTS WILL BE SENT TO MDACO FOR ANALYSIS.  (X)
